# SDR IXXA2023060106

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N419AZ
- Make and model: Boeing 767319
- Aircraft serial: 26913
- Aircraft time: 115,522 hours, 22,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: 015T105919
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BS 1809 FWD OUTER CHORD CRACKED.
